# SDR ASAA9680033

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 5956538
- Condition: Rubbing
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE R1 DOOR WAS FOUND DIFFICULT TO OPEN.  REMOVED EXCESS INTERIOR TRIM SEAL FROM FORWARD UPPER CORNER OF FRAME AND OPERATED NORMALLY.  (M)
